Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the reason for dizziness after a cataract surgery?

Good Day. My 89 year old mother had cataract surgery in both eyes last year. Since them she has repeatedly complained about a dizziness across her eyes. She does not feel dizzy, but it has something to do with her eyes. She has been to the ophthalmologist and has had several laser surgeries but she still complains. The pressure in one of her eyes is high. I do not not what more can be done. Is there is reason for this "dizziness she is experiencing?"
Fri, 14 Sep 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

What surgeries has she undergone? Is she glaucoma patient? Or she is suffering from any indigestion?

Anaesthesia during surgery or adjustments to the eye lenses or astigmatism may induce ocular nystagmus or giddiness.

Other possibilities like gastritis, ear problems or anaemia or GI problems or cardiac problem may also present like this.

Use tablet Pantoprazole before breakfast for one week. use tablet Vertin thrice a day for five days.

Please consult your physician he will examine for the cause of giddiness and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had cataract surgery in October 2013. Two weeks ago I had the my first yag laser surgery and second one last week for secondary cataracts. Since...